Have been taking Stelara shot for over 4 years. P has improved but is recently returning on legs. I am only taking the lower dose. Dr. is talking of giving larger dose. I am trying to determine if the Stelara shot is causing extreme irritation, anger and even rage in me. Seems like it happens after getting shot and then gradually decreases.
I just had my first shot last Thursday and the few days following I felt rage, I compared it in my mind to someone being on steroids. I had zero patience for my 4 kids and I was purposely picking fights with my husband, that has now turned into suicidal thoughts for me that I would never act on, but I will not go back for my 2nd shot and I don't know how long it takes to leave the system. I'm extremely frustrated because my dr even asked me if I have tendency to get depressed and I told her yes, she put me on stelara because I thought this one didn't have those side effects but it obviously does.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jan 2010 • 5 answers
I took my 1st shot of Stelara in june, itching gone at once. july 2nd shot. It is Sepy. I do not get
Updated 7 Sep 2011 • 2 answers
Updated 23 Oct 2012 • 1 answer
Updated 6 Nov 2018 • 17 answers
Updated 14 May 2018 • 4 answers